Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 12, 2023, 7:30 AM CST for 6 counties in Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2023, 7:30 AM CST (13:30 UTC)
- Expired
- Jan 12, 2023, 8:15 AM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Lauderdale County, MS, Leake County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 6:59 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 8.1
The text
As transmitted.
337 WUUS54 KJAN 121330 SVRJAN MSC069-075-079-099-101-123-121415- /O.NEW.KJAN.SV.W.0049.230112T1330Z-230112T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 730 AM CST Thu Jan 12 2023 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Southeastern Leake County in central Mississippi... Northern Newton County in east central Mississippi... Southwestern Kemper County in east central Mississippi... Northeastern Scott County in central Mississippi... Southern Neshoba County in east central Mississippi... Northwestern Lauderdale County in east central Mississippi... * Until 815 AM CST. * At 730 AM CST, a severe thunderstorm was located near Tuscola, or 8 miles southeast of Carthage, moving east at 60 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Madden around 735 AM CST. Prospect and Dowdville around 740 AM CST. Dixon around 745 AM CST. Neshoba around 750 AM CST. Bethsaida and House around 755 AM CST. Herbert Springs around 800 AM CST. Damascus around 805 AM CST. Liberty and Bluff Springs around 810 AM CST. Other locations impacted by this severe thunderstorm include Tucker, Walnut Grove and Sebastopol. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 100 PM CST for central and east central Mississippi. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3246 8957 3263 8959 3281 8872 3257 8856 TIME...MOT...LOC 1330Z 259DEG 54KT 3263 8947 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 86
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 6:07 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 12, 6:07 AM CST, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 607 AM CST Thu Jan 12 2023 ...New AVIATION... .DISCUSSION... Issued at 315 AM CST Thu Jan 12 2023 Today and Tonight: The main concern today will be the potential for some isolated strong to severe thunderstorms this morning into the early afternoon hours as a cold front pushes east across the forecast area. A low pressure system spinning over eastern OK early this morning will translate east along the Interstate 40 corridor through the day. Current observations indicate the cold front is entering the ArkLaTex region, while warm sector observations ahead of this front show temps and dew points generally in the mid- to upper-60s. This is a bit better than anticipated by earlier guidance, and current mesoanlysis has an area of 1500 J/kg of MLCAPE spreading northeast into central LA and MS ahead of the cold front this morning. 700- 500mb lapse rates are also decent - about 7-7.5 deg/km over our forecast area. The nose of a 55kt low-level jet will shift from north-central MS into northern AL/central TN by mid-morning, but 850mb winds of 40-50kts will remain across the eastern 2/3rds of our area through around Noon until the front clears eastern MS. The upper-level jet being directly overhead, deep-layer shear of 40-60 kts and low-level wind shear of 30-40 kts will support organized convection as the front moves into our area. In the immediate short term, a cluster of storms has developed in the area of best instability over west-central LA and should move northeast into our CWA over the next few hours. Additional storm development is possible, but limited deep moisture may limit overall coverage of storms until peak daytime heating as the storm reaches eastern MS and then into AL. Therefore a Marginal risk for severe thunderstorms is maintained across most of the forecast area this morning, with a Slight Risk being added to far eastern MS where increasing coverage and afternoon instability could result in a few more potentially severe storms before the front clears our area. In addition to possible severe storms today, the strong low-level winds and tightening pressure/height gradients will keep winds breezy and gusty as the front moves through. Gusts at times could reach 30-40 mph ahead of the cold front, while sustained wind speeds around 15 to 20 mph are expected through much of the day even in the wake of the frontal passage. Temperatures tonight will fall into the mid 30s as colder air pushes into the region. /NF/ Friday through next week... Behind the departing cold front, remnant cyclonic curvature on the backside of the ejecting upper low will likely be sufficient to maintain broken to overcast skies north and east of near the Jackson metro. This will likely keep temperatures quite cool with most in the 40s F all day with a chilly north breeze. With cloud cover and wind diminishing overnight and high pressure becoming dominant, temperatures will into the mid and upper 20s F Friday night. Full sun on Saturday and weakening cold air advection as the upper trough moves east will allow for a nice rebound in temperatures by afternoon with lower to mid 50s F for most across the area. Aloft, the pattern remains active with high amplitude ridging moving quickly west to east across the area. This narrow ridge axis will allow for a pleasant Sunday but an upstream trough deepening over the western CONUS will be aiding in surface cyclogenesis and subsequently enhanced southerly boundary layer flow west of the surface high that will be rapidly moving northeastward and away. Initially noticeable by marked increases in humidity and temperatures Sunday, by Monday rain chances return as the next cold front and attendant upper trough moves our way. Substantial model spread creeps in as this front begins to impact the ArkLaMiss and most guidance suggests the front may struggle to clear the area, instead stalling as deep layer flow becomes parallel to the boundary with the upper trough lifting and ejecting. Another upper level disturbance is likely to follow closely behind and the interaction of these two troughs increases uncertainty further. Given the modest model agreement between the GFS/Euro this morning, there is at least a modicum of confidence that a second wave of showers and thunderstorms, with some potential for some stronger storms, is likely towards the middle of next week (most likely Wednesday into Thursday). Almost a full week remains before this possible event and thus details will be more ironed out as we get nearer. /86/ && .AVIATION... (12Z TAFS) Issued at 601 AM CST Thu Jan 12 2023 An area of showers and thunderstorms has developed ahead of a cold front moving into the forecast area to start the TAF period. This front and its SHRA and TSRA activity should continue to move west to east across the forecast area - clearing eastern Mississippi TAF sites by around 18Z-20Z today. Scattered to broken MVFR deck and gusty southerly winds ahead of the front will give way to westerly winds and VFR conditions after frontal passage. Additional low stratus deck with MVFR ceilings is expected later in the period with the arrival of northwest winds. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 36 45 27 / 70 0 0 0 Meridian 73 38 45 27 / 90 0 0 0 Vicksburg 67 36 49 28 / 50 0 0 0 Hattiesburg 75 39 50 29 / 90 0 0 0 Natchez 68 36 50 29 / 60 0 0 0 Greenville 64 35 46 28 / 10 0 0 0 Greenwood 69 36 42 26 / 40 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/LP
Hazardous weather outlook, Jan 12, 3:29 AM CST, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Jackson MS 329 AM CST Thu Jan 12 2023 ARZ074-075-LAZ007-008-015-MSZ018-019-034-130930- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower- Washington- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ009-016-023>026-MSZ025>030-032-033-035>038-040>045-047>051- 053>057-059>066-072>074-130930- East Carroll-Madison LA-Franklin LA-Catahoula-Tensas-Concordia- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible through early this afternoon. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ031-039-046-052-058-130930- Lowndes-Noxubee-Kemper-Lauderdale-Clarke- 329 AM CST Thu Jan 12 2023 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms are possible through early this afternoon. Some thunderstorms could produce damaging winds to 60 mph, hail at least to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jan 12, 4:46 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 AM CST Thu Jan 12 2023
LAZ007>009-015-016-023-025-121115-
Tensas LA-Richland LA-Madison LA-Morehouse LA-East Carroll LA-
West Carroll LA-Franklin LA-
446 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of south central
Morehouse, southwestern East Carroll, northwestern Tensas, western
Madison, Richland, southwestern West Carroll and Franklin Parishes
through 515 AM CST...
At 445 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Start to Archibald to Jigger. Movement was
northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Rayville around 450 AM CST.
Holly Ridge around 455 AM CST.
Crowville around 500 AM CST.
Delhi, Warden and Newlight around 505 AM CST.
Goodwill, Darnell and Waverly around 510 AM CST.
Monticello around 515 AM CST.
Other locations impacted by these storms include Gilbert, Baskin,
Pioneer, Oak Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3252 9190 3260 9193 3265 9192 3287 9147
3255 9131 3211 9128 3192 9183 3195 9184
3197 9189 3200 9190 3204 9190 3208 9193
3209 9187 3212 9187 3214 9190 3217 9190
3217 9195 3238 9201
TIME...MOT...LOC 1045Z 238DEG 50KT 3257 9185 3236 9177 3205 9173
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
NFSpecial weather statement, Jan 12, 5:11 AM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 AM CST Thu Jan 12 2023
LAZ008-009-016-025-MSZ040-041-047-121200-
Tensas LA-Madison LA-East Carroll LA-West Carroll LA-Sharkey MS-
Warren MS-Issaquena MS-
511 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of East Carroll, north
central Tensas, Madison and southern West Carroll Parishes, Warren,
Issaquena and southwestern Sharkey Counties through 600 AM CST...
At 511 AM CST, Doppler radar was tracking a strong thunderstorm near
Bakers, or 16 miles west of Tallulah, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Waverly around 515 AM CST.
Tendal around 520 AM CST.
Tallulah around 525 AM CST.
Omega, Sondheimer and Mansford around 530 AM CST.
Alsatia around 535 AM CST.
Eagle Bend around 540 AM CST.
Valley Park and Onward around 550 AM CST.
Other locations impacted by this storm include Mayersville, Delta,
Pioneer, Mound, Forest, Cary, Richmond and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3277 9160 3300 9118 3301 9109 3269 9075
3235 9066 3234 9071 3230 9070 3226 9073
3225 9072 3215 9130 3251 9148 3257 9143
3258 9145 3258 9152 3274 9160
TIME...MOT...LOC 1111Z 241DEG 53KT 3237 9147
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
86Special weather statement, Jan 12, 6:25 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
625 AM CST Thu Jan 12 2023
MSZ027>029-121300-
Carroll MS-Montgomery MS-Webster MS-
625 AM CST Thu Jan 12 2023
...Strong thunderstorms will impact portions of southeastern Carroll,
southwestern Webster and central Montgomery Counties through 700 AM
CST...
At 624 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Emory to near Kilmichael. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Lodi around 630 AM CST.
Winona around 640 AM CST.
Kilmichael and Poplar Creek around 650 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3363 8935 3347 8937 3343 8942 3344 8945
3337 8945 3326 8992 3328 8998 3339 8993
TIME...MOT...LOC 1224Z 248DEG 38KT 3332 8989 3347 8959
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NFSpecial weather statement, Jan 12, 6:42 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
642 AM CST Thu Jan 12 2023
MSZ047-048-121315-
Warren MS-Hinds MS-
642 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of southeastern Warren
and northwestern Hinds Counties through 715 AM CST...
At 642 AM CST, Doppler radar was tracking a strong thunderstorm near
Bovina, or 7 miles east of Vicksburg, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Edwards and Flowers around 650 AM CST.
Bolton around 700 AM CST.
Brownsville around 705 AM CST.
Clinton around 710 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3250 9045 3249 9040 3225 9027 3221 9073
3222 9073 3221 9074 3220 9084 3234 9089
TIME...MOT...LOC 1242Z 258DEG 47KT 3229 9074
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
86Special weather statement, Jan 12, 7:26 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
726 AM CST Thu Jan 12 2023
MSZ048-049-054-121415-
Copiah MS-Hinds MS-Rankin MS-
726 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of southwestern Rankin,
southeastern Hinds and north central Copiah Counties through 815 AM
CST...
At 726 AM CST, Doppler radar was tracking a strong thunderstorm near
Dry Grove, or 8 miles northwest of Crystal Springs, moving east at 55
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Byram and Terry around 740 AM CST.
Whites around 745 AM CST.
Richland, Star, Florence and Monterey around 750 AM CST.
Piney Woods around 755 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM CST for central
Mississippi.
&&
LAT...LON 3209 9052 3230 9004 3206 8994 3205 9004
3205 9023 3203 9025 3202 9024 3202 9028
3199 9050
TIME...MOT...LOC 1326Z 252DEG 50KT 3204 9047
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 5:11 AM CST | Special Weather Statement | JAN | Issaquena, Warren | 49 min |
| Jan 12, 5:50 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 55 min |
| Jan 12, 6:25 AM CST | Special Weather Statement | JAN | Montgomery | 35 min |
| Jan 12, 6:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 65 min |
| Jan 12, 6:42 AM CST | Special Weather Statement | JAN | Hinds | 33 min |
| Jan 12, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 65 min |
| Jan 12, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba, Winston | 56 min |
| Jan 12, 7:26 AM CST | Special Weather Statement | JAN | Hinds | 49 min |
| Jan 12, 7:41 AM CST | Special Weather Statement | JAN | Lincoln | 34 min |
| Jan 12, 7:56 AM CST | Special Weather Statement | JAN | Lincoln | 34 min |
| Jan 12, 7:58 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Jan 12, 7:59 AM CST | Special Weather Statement | JAN | Winston | 46 min |
| Jan 12, 8:06 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 39 min |
| Jan 12, 8:15 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 45 min |
| Jan 12, 8:19 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 43 min |
| Jan 12, 8:21 AM CST | Special Weather Statement | JAN | Newton | 24 min |
| Jan 12, 8:34 AM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 41 min |
| Jan 12, 8:38 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Jan 12, 8:43 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 42 min |
| Jan 12, 8:53 AM CST | Tornado Warning | JAN | Covington, Jones | 16 min |
| Jan 12, 9:21 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 39 min |
| Jan 12, 9:22 AM CST | Special Weather Statement | JAN | Jones | 23 min |
| Jan 12, 9:30 AM CST | Special Weather Statement | JAN | Jasper | 30 min |
| Jan 12, 9:52 AM CST | Special Weather Statement | JAN | Clarke | 38 min |
| Jan 12, 9:54 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 21 min |
| Jan 12, 10:12 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 33 min |
| Jan 12, 10:18 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Jan 12, 10:22 AM CST | Special Weather Statement | JAN | Covington, Jasper, Jefferson Davis | 53 min |
| Jan 12, 10:49 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 41 min |
| Jan 12, 11:16 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Jones | 47 min |
| Jan 12, 11:18 AM CST | Special Weather Statement | JAN | Jones | 27 min |
| Jan 12, 11:33 AM CST | Special Weather Statement | JAN | Forrest | 42 min |
| Jan 12, 12:09 PM CST | Special Weather Statement | JAN | Forrest | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.